Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv And Skin Tingling

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Skin burning and tingling

i was diagnosed HIV+ in OCT 2006.CD4 was 375, virus load was 675,000The doctor put me on nevitro, lamuvidine, stavudine, one month ago. Nevitrio, 1 tablet in the first 2 weeks, then 2 tablets after that.three days ago i started having a burning...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Often simple analgesics like ibuprofen or acetominophen can help some for discomfort like you describe. If further side effects develop (such as fever, rash, nausea, eye/mouth problems) I would make sure your doctor examines you. KH... Read more »

burning, tingling skin

Hi, thanks for taking my question. About eleven weeks ago, I engaged in vaginal intercourse with a... Read more »

Tingling in feet and fingers

When recently giving blood at UCLA, I was told that there had been one confirmed and one... Read more »
Articles
Test Positive Aware Network

The Tingling of My Heart

I never thought that after living with HIV for more than 20 years that I would have to worry about Coronary Artery Disease (CAD). But there I was, in March of 2004, thinking that I had dodged the HIV bullet after many combinations of therapy, my... Read more »
Henry J. Kaiser Family Foundation

Tibotec, FDA Update Warning Label on HIV Drug's Risk of Severe Skin Reaction

Tibotec Therapeutics, a unit of Johnson & Johnson, "has strengthened a warning about serious skin reactions in patients treated with the company's HIV drug Intelence," the FDA and the company said on Wednesday, Reuters reports. Intelence has... Read more »
U.S. Centers for Disease Control and Prevention

Facing HIV Is Easier With Skin Treatment

For some HIV patients, lipoatrophy, facial wasting associated with the disease and the medication prescribed for it, is a telltale sign of infection. The Food and Drug Administration in August 2004 approved Sculptra, an injectable form of... Read more »
Henry J. Kaiser Family Foundation

FDA, Biogen Idec Say HIV-Positive People Should Not Take Skin Disorder Drug Amevive

FDA and the pharmaceutical company Biogen Idec on Thursday said HIV-positive individuals should not take the company's skin drug Amevive because it might lower their CD4+ T cell counts, Reuters reports (Reuters, 11/10). The drug is approved to... Read more »
Connect With Others

I am not imagining this but tingling hands/feets!!

Posted by ExWorryWart, 5 Replies
http://poz.com/articles/401_2446.shtml

How common is it to get it during 5-6 weeks of exposure? This is the only symptom that is consistent and not going away.. PLZ HELP
I had anxiety disorder earlier but never had tingling (unless during panic... Read more »

Burning Skin

Posted by Anonymous, 2 Replies
I'm HIV+ and not on meds. My forehead has a burning/tingling sensation most days. What can this be attributed to? My CD4 count is 650 and my vl is 85,000. Thanks. Read more »

Tingling in the arms ?

Posted by Anonymous, 1 Reply
What is the tingling in the arms symptoms of HIV ? Read more »

Tingling and numbness

Posted by Anonymous, 1 Reply
Well i went for more tests ,there doing a complete blood test on me checking everything also there checking for diabetis and yes there throwing in another hiv test to.I asked about testing for CMV i was told that i was probably exposed to it when i... Read more »